# SDR CALA2023082102600

- Difficulty date: August 21, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N24972
- Make and model: Boeing 787-9
- Aircraft serial: 40939
- Aircraft time: 25,508 hours, 2,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Cracked
- Location: Dr2 Fwd Galley L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DR2 FWD GLY LH & RH(4EA) EMER LIGHT ASSY FOUND CRACKED,ORIGINATE D BY EMP V903667,REF TO HAECO NON ROUTINE NO.9462596,EA 3351-013 72 REV B OP 014. PERFORMED BY EMP V903667,REPLACED DR2 FWD GLY LH & RH EMER LT AS SYS(4EA) & INSTALLATION TEST FOUND NORMAL REF TO AMM 33-51-06-00 A-720A-A REV 175,IDT BY TA606.
